Binary Regular ^ Generalized Closed Sets In Binary Topological Spaces

Authors(2) :-Ms. D. Savithiri, Dr. C. Janaki

In this article, we introduce binary regular ^ generalized closed sets (shortly µb r^g-closed sets) in binary topological spaces. Also we examine some of its properties. Furthermore we study the relationship between these binary r^g-closed sets with other binary closed sets in binary topological spaces.

Authors and Affiliations

Ms. D. Savithiri
Research Scholar, Department of Mathematics, L.R.G Govt Arts College(W), Tirupur, Tamil Nadu, India
Dr. C. Janaki
Assistant Professor, Department of Mathematics, L.R.G. Govt Arts College(W), Tirupur, Tamil Nadu, India

Binary generalized topology, binary r^g-closed sets, binary r^g-open sets

  1. Engelking. General Topology, Polish Scientific Publishers, Warszawa (1977).
  2. Jamal M. Mustafa, On Binary Generalized Topological Spaces, General Letters in Mathematics Vol.2, No. 3, June 2017, pp. 111-116.
  3. S. Nithyanantha Jothi and P. Thangavelu, Topology between two sets, Journal of Mathematical Sciences & Computer Applications, 1(3)(2011), 95-107.
  4. S. Nithyanantha Jothi, Binary Semi open sets in Binary topological Spaces, International journal of Mathematical Archieve 7(9), 2016,73-76.
  5. Savithiri .D and Janaki. C, On Regular ^ Generalized closed sets in topological spaces 4(4), 2013, 162-169.

Publication Details

Published in : Volume 6 | Issue 3 | May-June 2019
Date of Publication : 2019-06-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 279-282
Manuscript Number : IJSRSET196363
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Ms. D. Savithiri, Dr. C. Janaki, " Binary Regular ^ Generalized Closed Sets In Binary Topological Spaces, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 6, Issue 3, pp.279-282, May-June-2019. Available at doi : https://doi.org/10.32628/IJSRSET196363
Journal URL : http://ijsrset.com/IJSRSET196363

Article Preview